`a`
Mathematical Biosciences and Engineering (MBE)
 

Threshold dynamics for a Tuberculosis model with seasonality
Pages: 111 - 122, Issue 1, January 2012

doi:10.3934/mbe.2012.9.111      Abstract        References        Full text (392.1K)           Related Articles

Xinli Hu - Department of Applied Mathematics, Xi’an Jiaotong University, Xi’an, 710049, China (email)

1 D. Bleed, C. Watt and C. Dye, World health report 2001: Global tuberculosis control, Technical report, World Health Organization, WHO/CDS/TB/2001.287. Available from: http://whqlibdoc.who.int/hq/2001/WHO_CDS_TB_2001.287.pdf.
2 S. M. Blower, The intrinsic transmission dynamics of tuberculosis epidemics, Nature Medicine, 1 (1995), 815-821.
3 Samuel Bowong and Jean Jules Tewa, Mathematical analysis of a tuberculosis model with differential infectivity, Commun. Nonlinear Sci. Numer. Simul., 14 (2009), 4010-4021.       
4 B. Song, C. Castillo-Chavez and J. P. Aparicio, Tuberculosis models with fast and slow dynamics: The role of close and casual contacts, Mathematical Biosciences, 180 (2002), 187-205.       
5 C. C. McCluskey, Global stability for a class of mass action systems allowing for latency in tuberculosis, Journal of Mathematical Analysis and Application, 338 (2008), 518-535.       
6 C. C. McCluskey, Lyapunov functions for tuberculosis models with fast and slow progression, Mathematical Biosciences and Engineering, 3 (2006), 603-614.       
7 Z. Feng, W. Huang and C. Castillo-Chavez, On the role of variable latent periods in mathematical models for tuberculosis, Journal of Dynamics and Differential Equations, 13 (2001), 425-452.       
8 S. M. Blower, P. M. Small and P. C. Hopewell, Control strategies for tuberculosis epidemics: New models for old problems, Science, 273 (1996), 497-500.
9 L. Liu, X.-Q. Zhao and Y. Zhou, A tuberculosis model with seasonality, Bull. Math. Biol., 72 (2010), 931-952.       
10 O. Sharomi, C. N. Podder, A. B. Gumel and B. Song, Mathematical analysis of the transmission dynamics of HIV/TB coinfection in the presence of treatment, Math. Biosci. Eng., 5 (2008), 145-174.       
11 Y. Zhou, K. Khan, Z. Feng and J. Wu, Projection of tuberculosis incidence with increasing immigration trends, J. Theor. Biol., 254 (2008), 215-228.
12 H. L. Smith, Subharmonic bifurcation in a S-I-R epidemic model, J. Math. Biol., 17 (1983), 163-177.       
13 C. J. Duncan, S. R. Duncan and S. Scott, Oscillatory dynamics of small-pox and the impact of vaccination, J. Theor. Biol., 183 (1996), 447-454.
14 H. L. Smith and P. Waltman, "The Theory of the Chemostat. Dynamics of Microbial Competition," Cembridge Studies in Mathematical Biology, 13, Cambridge Univ. Press, Cambridge, 1995.       
15 H. L. Smith, "Monotone Dynamical Systems: An Introduction to the Theory of Competitive and Cooperative Systems," Mathematical Surveys and Monographs, 41, American Mathematical Society, Providence, RI, 1995.       
16 W. Wang and X.-Q. Zhao, Threshold dynamics for compartmental epidemic models in periodic environments, J. Dynam. Differential Equations, 20 (2008), 699-717.       
17 P. van den Driessche and J. Watmough, Reproduction numbers and sub-threshold endemic equilibria for compartmental models of disease transmission, Math. Biosci., 180 (2002), 29-48.       
18 H. R. Thieme, Convergence results and a Poincaré-Bendixson trichotomy for asymptotical autonomous differential equations, J. Math. Biol., 30 (1992), 755-763.       
19 F. Zhang and X.-Q. Zhao, A periodic epidemic model in a patchy environment, J. Math. Anal. Appl., 325 (2007), 496-516.       
20 X.-Q. Zhao, "Dynamical Systems in Population Biology," CMS Books in Mathematics/Ouvrages de Mathématiques de la SMC, 16, Springer-Verlag, New York, 2003.       

Go to top